Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 3, Pages 541–547 (Mi nd342)  

This article is cited in 1 scientific paper (total in 1 paper)

On the nonholonomic Veselova and Chaplygin systems

Andrey V. Tsiganov

Saint-Petersburg State University, Universitetskaya nab. 7-9, St. Petersburg, 199034, Russia

Abstract: We prove the trajectory equivalence of the Chaplygin sphere problem, the Veselova system on $e^*(3)$ and a Hamiltonian system on two-dimensional sphere with the non-standard metric.

Keywords: nonholonomic systems, Poisson brackets

Full text: PDF file (327 kB)
References: PDF file   HTML file
UDC: 532.5
MSC: 37J60, 37J35, 53D17, 70E18, 70F25, 70H45
Received: 04.03.2012
Revised: 23.04.2012

Citation: Andrey V. Tsiganov, “On the nonholonomic Veselova and Chaplygin systems”, Nelin. Dinam., 8:3 (2012), 541–547

Citation in format AMSBIB
\Bibitem{Tsi12}
\by Andrey~V.~Tsiganov
\paper On the nonholonomic Veselova and Chaplygin systems
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 3
\pages 541--547
\mathnet{http://mi.mathnet.ru/nd342}


Linking options:
  • http://mi.mathnet.ru/eng/nd342
  • http://mi.mathnet.ru/eng/nd/v8/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Geometrizatsiya teoremy Chaplygina o privodyaschem mnozhitele”, Nelineinaya dinam., 9:4 (2013), 627–640  mathnet
  • Нелинейная динамика
    Number of views:
    This page:128
    Full text:47
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021